I'm happy to hear your surgery was successful. It's so nice to get answers, isn't it!
I'm guessing that you're feeling bloated because of the gas they use to pump up the stomach...I found using a heated up Magic Bag on my belly helped a lot. You can also take Gas-X or any similar product, to help break the gas bubbles. If you start experiencing pain in the upper shoulder area, try using heat there as well...it's a common place to experience pain after a laprascopic procedure.
I think your doctor has the right idea about taking the Lupron along with some medicine that will manage the side effects. At least you know you can try this, and then stop if it's not helping at all. It sounds to me like you have a good doctor, who really wants to work with you to keep you comfortable and pain free. That's a rare thing!
Good luck with your recovery...I hope you're feeling 100% in no time!
DX: Fibromyalgia, Severe Myofascial Pain, Osteoarthritis in ALL my joints, Chronic Pelvic Pain, Surgical Adhesions, IBS, IC-PBS, Carpal Tunnel (both wrists), FAI, Type 2 Diabetes, Reynauds, Visual Migraines, Drug Related Hot Flashes, Hard Start for IV's, Unable to vomit due to surgery.
Meds: Oxycontin, Tramadol, Tramacet, Cymbalta, Cesamet, Flexeril